For some addicts, there's no greater hurdle on the track to sobriety than learning how to cope with severe withdrawal symptoms. Oxycodone addiction can result in withdrawal symptoms that closely resemble those associated with heroin abuse, making withdrawal an understandably tough process for vulnerable patients. Since the body can produce complex physical and psychological responses to quitting oxycodone, successful addiction recovery can depend on the assistance of a skilled medical team that is supremely knowledgeable about opioid dependency. At BetterAddictionCare, we recognize the need to offer quality services to addicts who are battling dependencies on drugs like oxycodone. That's why we provide listings of top doctors and specialists who are ready to welcome you into individual or group addiction counseling programs.
As oxycodone is considered to be a highly addictive opioid, it can be difficult for many addicts to cope with withdrawal symptoms on their own. The difficulties experienced by addicts tend to overlap with those associated with weaning off of other opium-based drugs. Oxycodone withdrawal can make addicts feel as if they have the flu; muscle pain and weakness, cramps, nausea, diarrhea, and appetite loss wreak havoc on their bodies. Watery eyes, restlessness, and sleep disturbances can also occur as substance abusers try to acclimate to a reduction of oxycodone in the body. Addicts may also experience agitation, anxiety, negative moods, and suicidal thoughts along with other psychological symptoms as their brains attempt to adjust to the lack of synthetic chemicals.
Sudden withdrawal from oxycodone can be painful and uncomfortable for addicts who depend on the substance to get through the day. The potential for relapse can be high as addicts consider alleviating withdrawal distress with a dose of the drug to return to a sense of relative normalcy. For this reason, it can be imperative for those battling an oxycodone addiction to seek the help and expertise of highly trained medical professionals who can manage withdrawal symptoms and keep patients as comfortable as possible. The specialists in BetterAddictionCare's recovery network have the skills and knowledge necessary to develop customized treatment plans so that specific oxycodone withdrawal symptoms can be successfully mitigated as addicts progress through the detox process.
Since the symptoms of oxycodone withdrawal can begin just hours after the last dose and can endure for years afterward, attempting to quit the drug on one's own is highly discouraged. When other conditions, illnesses, or diseases are present, more complications can arise that may make oxycodone withdrawal an even more difficult process. For example, addicts who are attempting to wean off of additional drugs or alcohol may be at increased risk for suffering convulsions. Generally, tapering the dosage can ease oxycodone withdrawal symptoms and help accustom addicts' bodies to less of the drug over time. To start healing from oxycodone addiction, call today to speak with a counselor who can suggest esteemed alternative rehab programs near you that are accepting new patients.